Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Is water discharge common after periods ?

is a clear watery discharge common after periods?....there isnt any smell...
Asked On : Tue, 29 Mar 2011
Answers:  2 Views:  384
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response

Welcome to health care magic forum
for vaginal lubrication ,certain secretion do take place in side the vagina from glands present in the vagina.these are normal & depends upon hormonal level & stimulation .Some times due to some infection these secretions become bad odorous & itchy
Wish you good health
Answered: Mon, 2 May 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Thanks for choosing HealthcareMagic forum.
Mild amount of clear non smelly discharge is normal from vagina.The discharge is slightly thick till middle of the cycle and later on becomes thin and more water like. There is nothing to worry as long as you do not need to use a pad for this discharge.
Dr. Rakhi Tayal
Answered: Tue, 29 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor